# SDR 2008UALA03178

- Difficulty date: June 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 25,179 hours, 3,242 cycles
- Engine: Pwa PW40903
- System (JASC): 2435 · Starter-Generator
- Part: Power Supply
- Part number: 873602
- Part serial: UNK
- Condition: Faulty
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG01- ACTIVE CRUISE HARD; POWER SUPPLY ASSEMBLY (LEFT) HAS NO OUTPUT ON FLIGHT CONTROLS ARINC 629 BUSS (LEFT). DB- LEFT AIMS MSG-2458811 ACTIVE ER HARD.  SUSPECT FAULTY POWER SUPPLY ASSEMBLY.  REPLACED L-PSA PER MM 24-35-01, OP CHECKED GOOD.  AC OK FOR SERVICE.
